MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Model Number PB1016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Pulmonary Valve Stenosis (2024)
Date of Event 06/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device was discarded, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that ten months and twenty-four days after the implant of this transcatheter bioprosthetic pulmonary valve, into a previously placed conduit, the valve and conduit were explanted and replaced surgically with a medtronic valve.Prior to the explant, cardiac catheterization revealed a right ventricular outflow tract (rvot) pressure gradient of 30 mm hg, rvot stenosis and moderate mitral regurgitation (mr).A decrease in activity level was also reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was provided which indicated that per the physician, the conduit revision was performed due to subvalvar obstruction related to fibrous infundibulum ridge formation.Per the physician, the melody valve was not stenotic and was functioning well.If information is provided in the future, a supplemental report will be issued.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8150674
Report Number2025587-2018-03376
Device Sequence Number19364367
Product Code NPV
UDI-Device Identifier00643169415850
UDI-Public00643169415850
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2016
Device Model NumberPB1016
Device Catalogue NumberPB1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient Weight23